Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have been taking vyvanse and experienced some side effects

I am 15 years old i have been taking vyvanse for about a year now i have experienced side affects that correspond with the long term affects from using vyvanse and many people have had the same issues as well i want to get off this drug but i dont know the safest way to do it i need to know what is the safest way
Asked On : Sun, 17 Jan 2010
Answers:  2 Views:  1873
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Vyvanse withdrawal generally does not occur in people who take the medication as recommended for legitimate medical purposes. Vyvanse is a stimulant medication used to treat Attention Deficit Hyperactivity Disorder (ADHD).

Withdrawal symptoms are most likely to occur in those who take high doses and abuse the medication. Common withdrawal symptoms include changes in heart rhythm, depression, or extreme fatigue.

Although withdrawal is generally not life threatening, it can be uncomfortable. It can be so uncomfortable that people may start taking the drug again in order to relieve the withdrawal symptoms. It should be taken away gradually.
Answered: Tue, 24 Jan 2012
I find this answer helpful
  Anonymous's Response

Why dont you talk to your doctor about it, he will help you out to come out of it.

Answered: Sun, 17 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor